Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2016, Volume 1, Issue 3, Pages 63–76 (Mi chfmj29)  

Mathematics

Group classification of the quasistationary phase fileld equations system

V. E. Fedorov

Chelyabinsk State University, Chelyabinsk, Russia

Abstract: The quasistationary system of the phase field equations is considered. Equivalence transformations groups (not universal) are found for seven subclasses of the system free parameters. In the nonlinear case the group classification of the equations system is obtained.

Keywords: nonlinear partial differential equation, group analysis, equivalence transformations group, group classification, invariant submodel.

Full text: PDF file (692 kB)
References: PDF file   HTML file
UDC: 517.957
Received: 28.09.2016
Revised: 08.10.2016

Citation: V. E. Fedorov, “Group classification of the quasistationary phase fileld equations system”, Chelyab. Fiz.-Mat. Zh., 1:3 (2016), 63–76

Citation in format AMSBIB
\Bibitem{Fed16}
\by V.~E.~Fedorov
\paper Group classification of the quasistationary phase fileld equations system
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2016
\vol 1
\issue 3
\pages 63--76
\mathnet{http://mi.mathnet.ru/chfmj29}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj29
  • http://mi.mathnet.ru/eng/chfmj/v1/i3/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:113
    Full text:30
    References:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022